Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The algebraic duality resolution at $p=2$

Agnès Beaudry

Algebraic & Geometric Topology 15 (2015) 3653–3705
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, Grundl. Math. Wissen. 309, Springer (2004) MR2035696
2 A Beaudry, The chromatic splitting conjecture at $n=p=2$, preprint (2015) arXiv:1502.02190v2
3 A Beaudry, Towards $\pi_*L_{K(2)}V(0)$ at $p=2$, preprint (2015) arXiv:1501.06082
4 M Behrens, The homotopy groups of $S_{E(2)}$ at $p\geq 5$ revisited, Adv. Math. 230 (2012) 458 MR2914955
5 M Behrens, T Lawson, Isogenies of elliptic curves and the Morava stabilizer group, J. Pure Appl. Algebra 207 (2006) 37 MR2244259
6 I Bobkova, Resolutions in the $K(2)$–local category at the prime $2$, PhD thesis, Northwestern University (2014) MR3251316
7 A Brumer, Pseudocompact algebras, profinite groups and class formations, J. Algebra 4 (1966) 442 MR0202790
8 C Bujard, Finite subgroups of extended Morava stabilizer groups, preprint (2012) arXiv:1206.1951v2
9 D G Davis, Homotopy fixed points for $L_{K(n)}(E_n\wedge X)$ using the continuous action, J. Pure Appl. Algebra 206 (2006) 322 MR2235364
10 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
11 J D Dixon, M P F du Sautoy, A Mann, D Segal, Analytic pro-$p$ groups, Cambridge Studies Adv. Math. 61, Cambridge Univ. Press (1999) MR1720368
12 P G Goerss, H W Henn, The Brown–Comenetz dual of the $K(2)$–local sphere at the prime $3$, Adv. Math. 288 (2016) 648
13 P G Goerss, H W Henn, M Mahowald, The rational homotopy of the $K(2)$–local sphere and the chromatic splitting conjecture for the prime $3$ and level $2$, Doc. Math. 19 (2014) 1271 MR3312144
14 P Goerss, H W Henn, M Mahowald, C Rezk, A resolution of the $K(2)$–local sphere at the prime 3, Ann. of Math. 162 (2005) 777 MR2183282
15 P Goerss, H W Henn, M Mahowald, C Rezk, On Hopkins' Picard groups for the prime $3$ and chromatic level $2$, J. Topol. 8 (2015) 267 MR3335255
16 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra" (editor Cambridge), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
17 H W Henn, Centralizers of elementary abelian $p$–subgroups and mod-$p$ cohomology of profinite groups, Duke Math. J. 91 (1998) 561 MR1604171
18 H W Henn, N Karamanov, M Mahowald, The homotopy of the $K(2)$–local Moore spectrum at the prime $3$ revisited, Math. Z. 275 (2013) 953 MR3127044
19 T Hewett, Finite subgroups of division algebras over local fields, J. Algebra 173 (1995) 518 MR1327867
20 T Hewett, Normalizers of finite subgroups of division algebras over local fields, Math. Res. Lett. 6 (1999) 271 MR1713129
21 M Hovey, Bousfield localization functors and Hopkins' chromatic splitting conjecture, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 225 MR1320994
22 A Huber, G Kings, N Naumann, Some complements to the Lazard isomorphism, Compos. Math. 147 (2011) 235 MR2771131
23 J Kohlhaase, On the Iwasawa theory of the Lubin–Tate moduli space, Compos. Math. 149 (2013) 793 MR3069363
24 M Lazard, Groupes analytiques $p$–adiques, Inst. Hautes Études Sci. Publ. Math. 26 (1965) 389 MR0209286
25 J Neukirch, A Schmidt, K Wingberg, Cohomology of number fields, Grundl. Math. Wissen. 323, Springer (2000) MR1737196
26 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
27 D C Ravenel, Nilpotence and periodicity in stable homotopy theory, Annals of Mathematics Studies 128, Princeton Univ. Press (1992) MR1192553
28 L Ribes, P Zalesskii, Profinite groups, Ergeb. Math. Grenzgeb. 40, Springer (2010) MR2599132
29 J P Serre, Sur la dimension cohomologique des groupes profinis, Topology 3 (1965) 413 MR0180619
30 K Shimomura, The Adams–Novikov $E_2$–term for computing $\pi_*(L_2V(0))$ at the prime $2$, Topology Appl. 96 (1999) 133 MR1702307
31 K Shimomura, X Wang, The Adams–Novikov $E_2$–term for $\pi_*(L_2S^0)$ at the prime $2$, Math. Z. 241 (2002) 271 MR1935487
32 K Shimomura, X Wang, The homotopy groups $\pi_*(L_2S^0)$ at the prime $3$, Topology 41 (2002) 1183 MR1923218
33 K Shimomura, A Yabe, The homotopy groups $\pi_*(L_2S^0)$, Topology 34 (1995) 261 MR1318877
34 N P Strickland, Gross–Hopkins duality, Topology 39 (2000) 1021 MR1763961
35 P Symonds, T Weigel, Cohomology of $p$–adic analytic groups, from: "New horizons in pro-$p$ groups" (editors M du Sautoy, D Segal, A Shalev), Progr. Math. 184, Birkhäuser (2000) 349 MR1765127